Lyapunov-type inequalities for the fractional p-sub-Laplacian

Aidyn Kassymov, Durvudkhan Suragan

Research output: Contribution to journalArticlepeer-review

2 Citations (Scopus)

Abstract

In this paper we study the fractional Dirichlet p-sub-Laplacian in a Haar measurable set on homogeneous Lie groups. We show analogues of the fractional Sobolev and Hardy inequalities and we also present a Lyapunov-type inequality for the fractional p-sub-Laplacian. As a consequence of the Lyapunov-type inequality we obtain an estimate of the first eigenvalue in a quasi-ball for the Dirichlet fractional p-sub-Laplacian.

Original languageEnglish
Pages (from-to)435-452
Number of pages18
JournalAdvances in Operator Theory
Volume5
Issue number2
DOIs
Publication statusPublished - May 1 2020

Keywords

  • Fractional Hardy inequality
  • Fractional p-sub-Laplacian
  • Fractional Sobolev inequality
  • Homogeneous Lie groups
  • Lyapunov-type inequality

ASJC Scopus subject areas

  • Analysis
  • Algebra and Number Theory

Fingerprint Dive into the research topics of 'Lyapunov-type inequalities for the fractional p-sub-Laplacian'. Together they form a unique fingerprint.

Cite this